Disjoint odd integer subsets having a constant odd sum

Hung-Lin Fu*, Wei Hsin Hu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove that for positive k, n and m, the set {1, 3,..., 2n-} of odd integers contains k disjoint subsets having a constant odd sum m if and only if 9(k-1)≤m ≤2n-1, or 9k≤m≤ n2 k and n2-mk/ne2.

Original languageEnglish
Pages (from-to)143-150
Number of pages8
JournalDiscrete Mathematics
Volume128
Issue number1-3
DOIs
StatePublished - 15 Apr 1994

Fingerprint Dive into the research topics of 'Disjoint odd integer subsets having a constant odd sum'. Together they form a unique fingerprint.

Cite this